Title: | NECESSARY AND SUFFICIENT CONDITION FOR STABILITY ROBUSTNESS UNDER NONLINEAR TIME-VARYING UNCERTAINTIES |
Authors: | CHOU, HH CHEN, BS LIN, YP 電子工程學系及電子研究所 電控工程研究所 Department of Electronics Engineering and Institute of Electronics Institute of Electrical and Control Engineering |
Issue Date: | 1-Feb-1990 |
URI: | http://hdl.handle.net/11536/4184 |
ISSN: | 0020-7721 |
Journal: | INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE |
Volume: | 21 |
Issue: | 2 |
Begin Page: | 305 |
End Page: | 316 |
Appears in Collections: | Articles |